# SDR ABXA9500220

- Difficulty date: February 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47426
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 992368734
- Condition: Cracked
- Location: Bs 560-579
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND A CRACK IN THE INTERCOSTALS BETWEEN STA 560 AND STA 579, BETWEEN LONGERONS 27 AND 28. REPAIRED INTERCOSTALS IAW ABX REA D953-10925-MR.
